# SDR 05FDEA03707

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Repair
- Condition: Undamaged
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR CONDITIONING ACCESS DOOR, AFT TOP CORNER FOUND AN EXTERNAL TRIPLE   DOUBLER REPAIR AT STA 595 LT SIDE.  PERFORMED A GVI OF EXISTING REPAIR IAW EO 8-5100-7-5001 CRITERIA FOUND IN COMPLIANCE WITH SRM 53-50-00 PAG 19.
